Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 328197, 17 pages
http://dx.doi.org/10.1155/2011/328197
Research Article

A Variable Step-Size Exponentially Fitted Explicit Hybrid Method for Solving Oscillatory Problems

Department of Mathematics, Faculty of Science, Universiti Putra Malaysia (UPM), Selangor, 43400 Serdang, Malaysia

Received 24 May 2011; Revised 9 September 2011; Accepted 9 September 2011

Academic Editor: Naseer Shahzad

Copyright © 2011 F. Samat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Samat, F. Ismail, and M. B. Suleiman, “A Variable Step-Size Exponentially Fitted Explicit Hybrid Method for Solving Oscillatory Problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 328197, 17 pages, 2011. doi:10.1155/2011/328197